# SDR LR7A9809

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tee
- Part number: 3410454
- Condition: Worn
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, TEE EXTRUSION IS WORN, NR 3 ENGINE, FS 410, PPBL 0.0 AND PPWL 11.0, AT THE TOP OF THE BULKHEAD.  THE WORN AREA WAS BLENDED SMOOTH, EPOXY FILLER APPLIED, STAINLESS STEEL WEAR STRIP INSTALLED.
